899
  • One bottle of 24 Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms
  • Contains Acetaminophen 250mg, Aspirin 250mg, and Caffeine 65mg
  • Migraine medicine that delivers effective migraine headache pain relief
  • Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea
  • Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine
  • Delivers a powerful triple action formula with two pain fighters and an amplifier
  • Migraine relief medicine available in convenient caplet form
  • For some, these Excedrin Migraine caplets relieve migraine pain in 30 minutes
Qty available:6 SKU:10143113-00036200-487702
Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms, 24 count
899
<

You may also like